MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC

SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC
Lot Number 5175686
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported about a crack in the tubing.Reportedly, location of the leak was at tubing, however, the tubing did not detach but cracked and it was about 6 inches from where the connector fits to the reservoir.The patient stated that pump was not dropped with set in place.The patient had blood glucose values of 600 mg/dl at time of incident.The patient took 5 units of manual injections to treat high blood glucose levels.The patient was neither in the emergency room, nor in the hospital at the time of this report.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 60/17 PCC
MDR Report Key8324844
Report Number8021545-2019-00110
Device Sequence Number14010373
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2019
Device Lot Number5175686
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date02/11/2019
Patient Sequence Number1